| | vicodin es withdrawals?
i am new to this board but have been viewing others stories quite frequently.
this is my story:
seven months ago a started a series of oral surgeries for a root canal, a bone graft, a bridge, and yet another root canal. for the pain of the first root canal my dentist gave me a perscription for Vicodin ES (7.5/750). i have never been a stranger to pain pills and have always enjoyed them. for previous injuries i would take the script until they were gone and that was that, i was finished. over the course of the seven months i was in the dentist chair at least once a month and got a refill for 30 of the pills each time. i started to take them for pain and liked the way they made me feel so much that i kept taking one a day jsut because i liked the way it felt. i took 1 pill every day for about 5-6 months. about a month and a half ago i had completed my dental work and got one last script of 30 pills. at this time i began to taper off the the pills. i bought a pill cutter and started by taking 3/4 of a pill for 2 weeks, then two weeks of 1/2 a pill, then two weeks of a 1/4 of a pill. at the begining of this week i came down with pnemonia and was give a small bottle of promethazine with codiene cough syrup. that was five days ago. i immedialty stopped taking the 1/4 vicoden es and substituted it with 2 tsp of the cough syrup on monday. tuesday, and wenesday, and 1 tsp on thursday(last night). being sick of always having to think of taking pills flushed the rest of the cough syrup and my remaining 12 vicodin es down the toilet.
today is my first day not taking any opiates. i am very anxious that i will be going through withdrawals. i am afraid and embarassed that i have let it come to this. i told my fiance who never even really knew i was on them that i have had a problem getting off of these. she told me she loved me and that she was glad that i realized i had a problem and tappered down.
my question is, with taking no more that 1 vicodin es a day for almost seven months, should i expect any major withdrawals both physically or mentally? i have ocd and take klonopin (half a .5 mg in the am and half a .5 mg in the pm). should i expect any heightened anxiety or physical pain? i am the type of person that obsesses over every situation and just dont want to be addicted to these evil opiates.
any comments would help me quite a bit.
thanks and god bless.
Last edited by thefonz10; 11-09-2012 at 07:03 AM.
Reason: left something out